Eigenoperators and eigenvectors for a system of differential
Doklady Akademii Nauk, Tome 337 (1994) no. 5, pp. 608-610
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_337_5_a12,
author = {N. I. Ostrosablin},
title = {Eigenoperators and eigenvectors for a system of differential},
journal = {Doklady Akademii Nauk},
pages = {608--610},
year = {1994},
volume = {337},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_337_5_a12/}
}
N. I. Ostrosablin. Eigenoperators and eigenvectors for a system of differential. Doklady Akademii Nauk, Tome 337 (1994) no. 5, pp. 608-610. http://geodesic.mathdoc.fr/item/DAN_1994_337_5_a12/